Then i was put on Citlatropram 5mg, SertralineVenaflaxine and Escitlatopram Competing interests The author s declare that they have no competing interests.
Sounds more like plaque psoriasis than a reaction to sertraline. It is quite possible the rash has nothing to do with zoloft. Try getting on a low dose, and set a goal for that dose, don't plan on being happy all the time and not experience the down sides of life, but if it can take the edge off and allow you to function and enjoy the majority of your days, it sounds like a nice step forward.
HL at June 22, 2: And recently I have come to relate my memory loss to Zoloft as well. To the person with the blood pressure problems--I hope you get your blood pressure checked out right away, because, I think that it is really high--from your description--though, I am not a doctor.
In other words; a total asshole to everyone. I have previously been on citalopram in the past and suffered no effect.
Call your doctor for medical advice about side effects. Severe headaches, weird dreams, and uncontrollable crying have stopped the dizziness and ringing in my ears has gotten increasingly worse and is driving me crazy to the point of not being able to sleep. They continue to occur in the same locations; 1. I took naps nearly every day, and waking up in the morning was nearly impossible.
Everybody thinks of suicide. A rash is not something I generally associate with Sertraline, but it is the only thing I have changed in the last few months. I had energy and could focus, I could set a goal and actually follow through with it.
It is purely aesthetic, but does make me conscious about my appearance. The skin contains a system for producing serotonin as well as serotonin receptors.
I know, Its crazy. Information is for End User's use only and may not be sold, redistributed or otherwise used for commercial purposes. I started zoloft 3 weeks ago and like the MP below here I have stopped having panic attacks, and don't have any sort of anxiety anymore it is great.
Groups in Brain and nerves
I am a medical student and the number of patients who are on this drug for a bad break up is insane. Over the last six months I have been winded and unable to get my heart rate much over 70 even while exercising.
My last dose was Sunday Sept 11th I thought I would post my experiences on here.